Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

N29's Blog

  • entries
    7
  • comments
    9
  • views
    3667

Month 4 On Clavaris

N29

510 views

I just entered my 4th month of Clavaris, and I must express that the time has went by fast. I'm very proud to say that I have NO acne!!!!

I have not had a breakout since my 2nd month around the time of cycle. My skin has no breakouts, no oil, and my scarring is almost gone.

In my first and second month I was on 40mg with some side effects. My third I took 60mg and will stay on 60 for my fourth month. The

dermatologist predicts that she will have me take 80mg my fifth and sixth month. The only side effects that I have been experiencing is

dry lips, back pain, and joint pain in my hip. When switching to the 60mg I experienced a little blurry vision occassionally. Nothing major!

I will be going back to the derm June 15 so I will be sure to post in my fifth month. TTYL!



1 Comment


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×